RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 30–39 (Mi mz3448)  

This article is cited in 1 scientific paper (total in 1 paper)

Extension of infinitesimal bendings of surfaces to analytic bendings under external constraints

V. T. Fomenko, E. M. Kolegaeva


Full text: PDF file (790 kB)

English version:
Mathematical Notes, 1989, 45:2, 109–115

Bibliographic databases:

UDC: 514
Received: 20.01.1987

Citation: V. T. Fomenko, E. M. Kolegaeva, “Extension of infinitesimal bendings of surfaces to analytic bendings under external constraints”, Mat. Zametki, 45:2 (1989), 30–39; Math. Notes, 45:2 (1989), 109–115

Citation in format AMSBIB
\Bibitem{FomKol89}
\by V.~T.~Fomenko, E.~M.~Kolegaeva
\paper Extension of infinitesimal bendings of surfaces to analytic bendings under external constraints
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 30--39
\mathnet{http://mi.mathnet.ru/mz3448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002515}
\zmath{https://zbmath.org/?q=an:0721.53006|0674.53002}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 2
\pages 109--115
\crossref{https://doi.org/10.1007/BF01158054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA56700020}


Linking options:
  • http://mi.mathnet.ru/eng/mz3448
  • http://mi.mathnet.ru/eng/mz/v45/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bodrenko A.I., “Analiticheskie pochti arg-deformatsii poverkhnostei v evklidovykh prostranstvakh”, Vestnik volgogradskogo gosudarstvennogo universiteta. seriya 1: matematika. fizika, 2012, no. 1, 5–11  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020